# SDR DHL97807001

- Difficulty date: February 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 45990
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 2587400436
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB AIR DATA COMPUTER INOP.  REMOVED AND REPLACED AIR DATA COMPUTER PER MM 34-11-0, OPS CHECKS NORMAL.  PERFORMED PITOT STATIC CHECK PER 34-11-0, ALL CHECKS GOOD.  ALL TEST EQUIPMENT REMOVED.
